# SDR SWAA2024083015181

- Difficulty date: July 21, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H Z CHANNEL STA 787 TO STA 807 HAS CORROSION<[01] WORK ACCOMPLISHED ON TASKCARD #TTG8Q00UQVZL REFERENCE COPY ATTACHED.;[02] VERIFIED RESTORATION;[03] C/W AUDIT PER MPM 52.02.02
